Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On Sylow intersections


Author: Marcel Herzog
Journal: Proc. Amer. Math. Soc. 37 (1973), 352-354
MSC: Primary 20D20
DOI: https://doi.org/10.1090/S0002-9939-1973-0310055-4
MathSciNet review: 0310055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let G be a finite group, and let P be its Sylow p-subgroup. Suppose that $ {O_p}(G) = 1$ and $ {\Omega _1}(P)$ is abelian. Then there exists a Sylow p-subgroup $ {P_1}$ of G such that $ P \cap {P_1} = 1$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D20

Retrieve articles in all journals with MSC: 20D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0310055-4
Article copyright: © Copyright 1973 American Mathematical Society